| Model Number |
01.26.3644HCT |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-jul-2022: lot 2109522: 130 items manufactured and released on 06-sep-2021.Expiration date: 2026-08-22.No anomalies found related to the problem.To date, 125 items of the same lot have been sold with no similar reported case during the period of.
Event or Problem Description
Revision surgery performed at about 2 weeks after the primary surgery due to hip luxation.Head and liner were successfully revised for a double mobility converter.